Log In Sign Up

Insomnia...? Clomid?


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 17th, 2007, 12:59 AM
Blessedx3
Guest
Posts: n/a
I was wondering if there is a connection between the two it seems that on this dose my insomnia has actually gotten worse than if i wasnt taking the clomid... i wonder if this is a researched , documented side effect or if this is just something that i am going through..... any of you other ladies taking Clomid experience difficulty with Insomnia, either not beable to get to sleep or getting to sleep but not being able to stay asleep very long. ?
Reply With Quote
  #2  
February 17th, 2007, 04:05 AM
Gina1978's Avatar Platinum Supermommy
Join Date: Jul 2006
Location: Mallorca (Spain)
Posts: 8,652
Yes,it happpened to me.I was super tired the 5 days that I took Clomid,but after my last pill,I had awful insomnia..I couldent even chart properly because I wasnt getting a full 3 hours sleep at all.
I am a night person,but Iv never had problems staying asleep..so when I was still tossing and turning at 5-6am,I started to get desperate.
I phoned my OB about it because I wanted to know if I could take something to help me sleep,but I was only allowed to have Tilo tea to help which did help me relax.
She did say it was a side effect,and it does say that it is inside the packet too..but I think the stress I was feeling due to charting and hoping I would finally O didnt help either.
__________________


Thank you SO much for my new siggy Julia (Julka)!




Reply With Quote
  #3  
February 17th, 2007, 06:49 AM
Blessedx3
Guest
Posts: n/a
Quote:
Yes,it happpened to me.I was super tired the 5 days that I took Clomid,but after my last pill,I had awful insomnia..I couldent even chart properly because I wasnt getting a full 3 hours sleep at all.
I am a night person,but Iv never had problems staying asleep..so when I was still tossing and turning at 5-6am,I started to get desperate.
I phoned my OB about it because I wanted to know if I could take something to help me sleep,but I was only allowed to have Tilo tea to help which did help me relax.
She did say it was a side effect,and it does say that it is inside the packet too..but I think the stress I was feeling due to charting and hoping I would finally O didnt help either.[/b]
thanks for answering my post Gina!!!!! I appreciate it !!!!
Reply With Quote
  #4  
February 18th, 2007, 03:53 AM
Platinum Supermommy
Join Date: Dec 2005
Location: ENGLAND
Posts: 5,158
Oh YES!
I had terrible insomnia when i was on the clomid. I was only on 50mg too.
I suffer from night terrors anyway have done since i was about 15, but that couped with
insomnia was almost enough to push me over the edge KWIM?!

I hope it eases for you. It did ease slightly for me after 4mths on it.

Sarah
__________________
Waiting for god to bless me with my 1st child when the time is right.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:30 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0